The index of elliptic operators on compact manifolds
Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 253, p. 159-169
@incollection{SB_1962-1964__8__159_0,
     author = {Atiyah, Michael F.},
     title = {The index of elliptic operators on compact manifolds},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1962/63 - 1963/64, expos\'es 241-276},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {8},
     year = {1964},
     note = {talk:253},
     pages = {159-169},
     zbl = {0124.31102},
     mrnumber = {1611539},
     language = {en},
     url = {http://www.numdam.org/item/SB_1962-1964__8__159_0}
}
Atiyah, Michael F. The index of elliptic operators on compact manifolds, in Séminaire Bourbaki : années 1962/63 - 1963/64, exposés 241-276, Séminaire Bourbaki, no. 8 (1964), Talk no. 253, pp. 159-169. http://www.numdam.org/item/SB_1962-1964__8__159_0/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). - Estimates near the boundary for solutions of elliptic PDE, II. (to appear).

[2] Agranovič (M.S.) and Dynin (A.S.). - General boundary value problems for elliptic systems in higher-dimensional regions [in Russian], Doklady Akad. Nauk SSSR, t. 146, 1962, p. 511-514. | MR 140820 | Zbl 0132.35403

[3] Atiyah (M.F.) and Hirzebruch (F.). - Vector bundles and homogeneous spaces, Differential geometry, p. 7-38. - Providence (R. I.), American mathematical Society, 1961 (Proc. Symp. pure Math., 3). | MR 139181 | Zbl 0108.17705

[4] Atiyah (M.F.) and Singer (I.M.). - The index of elliptic operators on compact manifolds, Bull. Amer. math. Soc., t. 69, 1963, n° 3 (to appear). | MR 157392 | Zbl 0118.31203

[5] Seeley (R.T.). - Singular integral operators on compact manifolds, Amer. J. Math., t. 81, 1959, p. 658-690. | Zbl 0109.33001

[6] Seeley (R.T.). - The index of elliptic systems of singular integral operators (to appear). | MR 159247 | Zbl 0133.37603